Found 9 Documents (Results 1–9)

Applications of the subspace theorem to certain Diophantine problems. A survey of some recent results. (English) Zbl 1245.11086

Schlickewei, Hans Peter (ed.) et al., Diophantine approximation. Festschrift for Wolfgang Schmidt. Based on lectures given at a conference at the Erwin Schrödinger Institute, Vienna, Austria, 2003. Wien: Springer (ISBN 978-3-211-74279-2/hbk). Developments in Mathematics 16, 161-174 (2008).
MSC:  11J87 11G35
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field